# SDR SWAA2022122073289

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO FLOOR STRAP AT BS 887, LBL9 RBL 21, WL 155.5.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW  NDT P4 51-00-00 PROC.3.   FOUND OUT OF LIMITS IAW SRM 53-0053-1A-2  INSTALLED A NEW STRAP ON CARDS TTG8Q004B0XC.
